Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2015, 6:36 PM EDT for Screven County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 6:36 PM EDT (22:36 UTC)
- Expired
- Jun 25, 2015, 7:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Screven County, GA
The radar
The Charleston,SC radar (KCLX), 49 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:44 PM EDT | TSTM WND DMG | 3 W Captolo, GA | SEVERAL TREES DOWN ON CAPTOLA RD ABOUT 4 MILES NORTH OF HALCYONDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415
WUUS52 KCHS 252236
SVRCHS
GAC251-252330-
/O.NEW.KCHS.SV.W.0068.150625T2236Z-150625T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
636 PM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
SCREVEN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 730 PM EDT
* AT 636 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAPTOLO...OR
7 MILES SOUTH OF SYLVANIA...MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3274 8166 3271 8143 3269 8141 3266 8140
3256 8145 3251 8153 3249 8155 3251 8158
3251 8160 3253 8162 3253 8165 3259 8174
TIME...MOT...LOC 2236Z 290DEG 6KT 3265 8164
HAIL...1.00IN
WIND...60MPH
$$
JAQ2 follow-up statements
299
WWUS52 KCHS 252252
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT THU JUN 25 2015
GAC251-252330-
/O.CON.KCHS.SV.W.0068.000000T0000Z-150625T2330Z/
SCREVEN GA-
652 PM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SCREVEN COUNTY...
AT 652 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAPTOLO...OR 8
MILES SOUTH OF SYLVANIA...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3274 8166 3271 8143 3269 8141 3261 8148
3255 8152 3249 8155 3251 8158 3251 8160
3253 8162 3253 8165 3259 8174
TIME...MOT...LOC 2252Z 290DEG 6KT 3263 8165
HAIL...0.88IN
WIND...60MPH
$$
FWA848
WWUS52 KCHS 252300
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
700 PM EDT THU JUN 25 2015
GAC251-252309-
/O.CAN.KCHS.SV.W.0068.000000T0000Z-150625T2330Z/
SCREVEN GA-
700 PM EDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3274 8166 3271 8143 3269 8141 3261 8148
3255 8152 3249 8155 3251 8158 3251 8160
3253 8162 3253 8165 3259 8174
TIME...MOT...LOC 2258Z 290DEG 6KT 3263 8164
$$
FWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:14 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 25, 4:14 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT THU JUN 25 2015
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL TONIGHT WHILE A TROUGH OF LOW
PRESSURE PERSISTS INLAND. A COLD FRONT WILL STALL TO THE NORTH
FRIDAY INTO SATURDAY BEFORE FINALLY CROSSING THE AREA SUNDAY. THE
FRONT COULD STALL JUST OFFSHORE BEFORE DISSIPATING EARLY NEXT
WEEK. ANOTHER FRONT COULD IMPACT THE AREA MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
DUE TO CONVECTION WHICH HAS DROPPED TEMPS INTO THE UPPER 70S TO
MID 80S WE HAVE CANCELLED THE HEAT ADVISORY MAINLY SOUTH OF
I-16...INCLUDING THE SAVANNAH METRO. THE HEAT ADVISORY CONTINUES
NORTH OF THERE...INCLUDING THE BEAUFORT THROUGH 7 PM...EXCEPT FOR
THE CHARLESTON QUAD-COUNTY REGION. PARTS OR ALL OF THIS ADVISORY
MAY ALSO BE CANCELLED EARLIER DUE TO CONVECTION.
THERE REMAINS A QUITE A FEW OF BOUNDARIES ACROSS THE FORECAST
REGION FOR CONVECTION TO CONTINUE TO FORM...AIDED BY UPPER LEVEL
DIFLUENCE WITH A NEARLY ZONAL FLOW JUST TO OUR NORTH AND RIDGING
TO THE SOUTH AND WEST. LIFTED INDICES ARE -8 TO -9C...SBCAPES OF
3500-4500 J/KG SUGGESTS THERE IS AMPLE INSTABILITY FOR CONVECTION
TO MAINTAIN ITSELF...WITH THE GREATEST COVERAGE THROUGH THIS
EVENING TO EXIST NEAR AND SOUTH OF I-16 IN SE GA. WE HAVE HIGH END
TO LIKELY POPS IN THESE SECTIONS...BUT SLIGHT CHANCE TO LOW END
CHANCE POPS NORTH OF THERE. HOWEVER...NOW THAT TEMPS HAVE JUMPED
ABOVE 90F SINCE MORE SUNSHINE HAS BROKEN THROUGH WE/LL NEED TO
MAINTAIN A CLOSE WATCH ON TRENDS SHOULD GREATER COVERAGE START
INITIATING ON A DIFFERENTIAL HEATING BOUNDARY SOUTH AND WEST OF
THE CHARLESTON METRO.
LAPSE RATES ARE NOT THAT IMPRESSIVE...BUT DCAPES AS GREAT AS 800-1200
J/KG...WINDEX OF 50-60 KT AND PRECIP LOADING FROM A MOIST PROFILE
/PWATS 1-2 STANDARD DEVIATIONS ABOVE NORMAL/ SUPPORTS STRONG
DOWNBURSTS OF WIND...WITH PERHAPS A COUPLE OF ISOLATED STRONG TO
SEVERE STORMS. STORM MOTION IS YET AGAIN ALMOST NON-EXISTENT...SO
HEAVY DOWNPOURS ARE ALSO A CONCERN. IF ANY SEVERE WEATHER IS ABLE
TO OCCUR IT IS MOST LIKELY FROM ABOUT 5-9 PM AND MAINLY INLAND.
EARLIER HIGH-RES MODELS WERE SHOWING INDICATIONS THAT ANOTHER MCS
MIGHT FORM AND HEAD SOUTHWARD INTO OUR FORECAST AREA
OVERNIGHT...SOMEWHAT SIMILAR TO WHAT HAPPENED LAST NIGHT.
HOWEVER...ALL THE AVAILABLE GUIDANCE HAS STRAYED FROM THAT
SOLUTION AND IS NOW INDICATIVE THAT CONVECTION WILL BE MAINLY
DIURNALLY DRIVEN AND WILL END BY 11 PM TO MIDNIGHT. PLUS HAVING
THIS HAPPEN 2 CONSECUTIVE NIGHTS IS A FAIRLY LOW PROBABILITY. EVEN
SO...CONVECTION IS FORECAST TO DEVELOP AND INCREASE IN
STRENGTH/COVERAGE ACROSS THE MID-ATLANTIC REGION THROUGH THIS
EVENING IN PROXIMITY TO A STATIONARY FRONT AND STRONG MID LEVEL
FLOW. ODDS FAVOR THAT ACTIVITY STAYING TO OUR NORTH TONIGHT...BUT
IT BEARS CLOSE WATCHING SHOULD IT ORGANIZE/COLD POOL AND HEAD MORE
SOUTHWARD.
BASED ON THIS FORECAST WE LOOK FOR OVERNIGHT LOWS GENERALLY 73-77
INLAND AND 78-81 ON THE BARRIER ISLANDS AND IN DOWNTOWN
CHARLESTON.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...WE SHOULD EXPERIENCE OUR LAST DAY OF WELL ABOVE NORMAL
TEMPS EARLY THIS WEEKEND AS MID LVL RIDGING BEGINS TO WEAKEN OVER
THE AREA IN RESPONSE TO A LARGE SCALE TROUGH DIGGING OVER THE UPPER
MIDWEST AND GREAT LAKES REGION. FURTHER COOLING IS POSSIBLE AS LOW
PRESSURE DEVELOPS ALONG/NEAR A STALLED FRONT TO OUR NORTH PROVIDES
SOME ENHANCED LIFTING FOR AFTERNOON SHOWERS AND THUNDERSTORMS.
HOWEVER...THE MAIN ISSUE FOR THE DAY WILL BE HEAT INDEX VALUES THAT
APPROACH 105 DEGREES INLAND WHERE SFC DEWPTS REMAIN IN THE LOWER 70S
AND TEMPS PEAK IN THE MID/UPPER 90S. WE COULD SEE A FEW HOURS OF
HEAT ADVISORY CRITERIA...THUS A HEAT ADVISORY COULD BE NEEDED
BETWEEN NOON AND 7 PM. A FEW SHOWERS COULD LINGER INTO THE OVERNIGHT
PERIOD...BUT SHOULD GENERALLY DECREASE IN COVERAGE. LOW TEMPS WILL
REMAIN MILD...IN THE MID/UPPER 70S.
SATURDAY...A MORE ACTIVE WEATHER PATTERN IS POSSIBLE LATER THIS
WEEKEND WITH STRONGER TO SEVERE THUNDERSTORMS OVER THE SOUTHEASTERN
UNITED STATES. UNSTABLE CONDITIONS WILL LIKELY DEVELOP OVER THE
SOUTHEASTERN UNITED STATES AHEAD OF LARGE MID/UPPER LVL TROUGH OF
LOW PRESSURE THAT DIGS OVER THE GREAT LAKES REGION. PWATS ARE
PROJECTED TO BE ABOVE 2.0 INCHES WHILE GREATER FORCING AND SHEAR
ARRIVE TO THE AREA AS SEVERAL H5 SHORTWAVES AND STRONGER WIND FIELDS
ROUND THE SOUTHERN PERIPHERY OF THE MID/UPPER LOW TO OUR NORTH.
ALTHOUGH CLOUD COVER COULD BE AN ISSUE AND MID LVL LAPSE RATES DO
NOT APPEAR TO BE ALL THAT IMPRESSIVE...SFC TEMPS PEAKING IN THE
LOWER 90S...SBCAPES BETWEEN 1500 TO 2000 J/KG AND LIFTED INDEX
VALUES NEAR -6 TO -7C WILL LIKELY SUPPORT A FAVORABLE THERMODYNAMIC
ENVIRONMENT AS FORCING AND UPLIFT OCCUR FROM A 25-30 KT LOW/MID LVL
JET AND RIGHT-REAR QUADRANT OF A H25 JET PASSING OVER THE
SOUTHEASTERN UNITED STATES. A SFC TROUGH OF LOW PRESSURE POSITIONED
INLAND WILL FURTHER ENHANCE CONVECTION AHEAD OF A SFC COLD FRONT
MAKING WAY TOWARDS THE EAST/SOUTHEASTERN SEABOARD LATE. GIVEN THE
SETUP IN PLACE...SHOWERS AND THUNDERSTORMS ARE LIKELY. A CHANCE OF
STRONGER TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE AHEAD OF THE
SFC COLD FRONT DURING THE AFTERNOON INTO EARLY OVERNIGHT HOURS.
DAMAGING WIND GUSTS APPEAR TO BE THE MAIN THREAT WITH STRONGER
THUNDERSTORMS...BUT HEAVY RAINFALL WILL ALSO BE A CONCERN GIVEN DEEP
MOISTURE.
SUNDAY...CONDITIONS SHOULD IMPROVE EARLY NEXT WEEK AS A
STALLING/WEAKENING COLD FRONT PUSHES JUST OFFSHORE. HOWEVER...THE
FRONT WILL LIKELY LINGER IN THE VICINITY...KEEPING SHOWER AND
THUNDERSTORM CHANCES IN THE FORECAST...ESPECIALLY ALONG COASTAL
LOCATIONS. HIGH TEMPERATURES WILL BE NOTICEABLY COOLER THAN PREVIOUS
DAYS...IN THE MID/UPPER 80S FOR MOST AREAS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BROAD UPPER TROUGH WILL ENCOMPASS THE EASTERN U.S. THROUGH THE LONG
TERM PERIOD. A STALLED FRONT LOCATED NEAR THE COAST WILL LIKELY
DISSIPATE ON MONDAY...GIVING WAY TO HIGH PRESSURE CENTERED OVER THE
ATLANTIC. A TROUGH OF LOW PRESSURE MAY DEVELOP INLAND ON TUESDAY
BEFORE A POTENT VORT MAX SENDS ANOTHER AREA OF LOW PRESSURE AND
ATTENDANT COLD FRONT TOWARDS THE FORECAST AREA MIDDLE OF NEXT WEEK.
OVERALL...TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE PERIOD
WITH TYPICAL DIURNAL SHOWERS/THUNDERSTORMS POSSIBLE IN THE
AFTERNOON.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THERE ARE AMPLE BOUNDARIES FOR SHRA/TSRA TO DEVELOP THIS AFTERNOON
INTO THIS EVENING...AND WE HAVE VCTS AND CB CLOUDS TO KCHS AS A
RESULT. DIRECT IMPACTS AND TEMPORARY FLIGHT RESTRICTIONS ARE
CERTAINLY POSSIBLE...SO WE/LL AMEND AS NECESSARY. AT KSAV THE RISK
FOR DIRECT AFFECTS FROM CONVECTION IS GREATER AND WE HAVE A TEMPO
GROUP UNTIL 23Z FOR TSRA AND MVFR WEATHER TO OCCUR DUE TO
INTERACTIONS ALONG THE SEA BREEZE AND OTHER BOUNDARIES FROM NEARBY
CONVECTION.
THE BULK OF THE ACTIVITY SHOULD WANE AFTER DARK...WITH VFR TO
PREVAIL THROUGH THE REST OF TONIGHT THROUGH 18Z FRIDAY.
EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE LIKELY DURING
AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY SATURDAY AFTERNOON AND
NIGHT.
&&
.MARINE...
TONIGHT...OUR LATEST FORECAST IS BASED ON CONVECTION NOT
DISRUPTING THE SYNOPTIC SOUTH/SW FLOW TOO MUCH...FAVORING A
DECENT GRADIENT BETWEEN ATLANTIC RIDGING AND A TROUGH INLAND. WITH
THIS IN MIND WE LOOK FOR A DECENT NOCTURNAL SURGE AS HIGH AS 15 OR
EVEN 20 KT...WITH OCCASIONAL GUSTS TO NEAR 25 KT OVER AMZ330-352.
BUT NOT ENOUGH FREQUENCY TO HOIST THE SMALL CRAFT ADVISORY FLAGS.
SEAS WILL AVERAGE 2-4 FT...GREATEST NORTH AND EAST PORTIONS OF THE
ATLANTIC. STORM MOTION IS LIGHT BUT MAINLY W/NW TOWARD THE
EAST/SE...SUGGESTING THAT STORMS FROM OVER LAND WILL COULD IMPACT
THE NEARBY COASTAL WATERS THIS EVENING. LATER TONIGHT THE BULK OF
THE ACTIVITY LOOKS TO BE OUT NEAR THE GULF STREAM WATERS.
FRIDAY THROUGH TUESDAY...ATLANTIC HIGH PRESSURE WILL DOMINATE THE
COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND
THROUGH LATE WEEK. A COLD FRONT IS EXPECTED TO SHIFT OVER THE WATERS
LATE SATURDAY INTO SUNDAY...BEFORE EVENTUALLY STALLING/DISSIPATING
EARLY NEXT WEEK. A TIGHTENED PRESSURE GRADIENT WILL KEEP WINDS
FAIRLY ELEVATED THROUGH THE PERIOD. NOCTURNAL JETTING AND AFTERNOON
SEA BREEZE CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING
AROUND 15-20 KTS AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY
COASTAL WATERS. WIND GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS
SATURDAY AFTERNOON OR NIGHT IN NEARSHORE WATERS ALONG THE CHARLESTON
COUNTY AND IN OFFSHORE GEORGIA WATERS. ATLANTIC HIGH PRESSURE IS
THEN EXPECTED TO RETURN NEXT WEEK. SEAS THROUGH THE PERIOD WILL
MAINLY BE 2-4 FEET...BUT COULD REACH 5-6 FEET IN THE OUTER PORTIONS
OF THE WATERS DURING SURGES LATE THIS WEEKEND.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ087-088-
099>101.
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ040-042-047-
048-051.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Jun 25, 4:22 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 422 PM EDT THU JUN 25 2015 GAZ087-088-099>101-SCZ040-042-047-048-051-262030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND JASPER-BEAUFORT-COASTAL JASPER- 422 PM EDT THU JUN 25 2015 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND IMPACT PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE PRIMARY CONCERNS. EXCESSIVE HEAT...HIGH TEMPS IN THE MID TO UPPER 90S ALONG WITH MODERATE LEVELS OF MOISTURE COULD PRODUCE A FEW HOURS OF HEAT INDEX VALUES AROUND 105 DEGREES FRIDAY AFTERNOON. A HEAT ADVISORY COULD BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ114>119-137>141-SCZ043>045-049-050-052-262030- TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY- 422 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND IMPACT PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE PRIMARY CONCERNS. EXCESSIVE HEAT...HIGH TEMPS IN THE MID TO UPPER 90S ALONG WITH MODERATE LEVELS OF MOISTURE COULD PRODUCE A FEW HOURS OF HEAT INDEX VALUES AROUND 105 DEGREES FRIDAY AFTERNOON. A HEAT ADVISORY COULD BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-262030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 422 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND IMPACT PORTIONS OF THE SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA COASTAL WATERS SATURDAY AFTERNOON INTO SATURDAY NIGHT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE PRIMARY CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 4:35 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
435 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 5 SE COOSAWHATCHIE 32.53N 80.88W
06/25/2015 JASPER SC 911 CALL CENTER
DISPATCHER REPORTED TREE DOWN ON KNOWLES ISLAND RD NEAR
PALM KEY.
&&
EVENT NUMBER CHS1500489
JMCLocal storm report, Jun 25, 4:36 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 ESE GARNETT 32.60N 81.23W
06/25/2015 HAMPTON SC 911 CALL CENTER
TWO TREES DOWN ON BLACK SWAMP RD NEAR COTTON HILL RD.
&&
EVENT NUMBER CHS1500490
JMCSpecial weather statement, Jun 25, 5:03 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
503 PM EDT THU JUN 25 2015
GAZ100-101-116-252130-
EFFINGHAM GA-BULLOCH GA-INLAND BRYAN GA-
503 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...BULLOCH AND
EFFINGHAM COUNTIES UNTIL 530 PM EDT...
AT 503 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STILSON...OR NEAR BAY...MOVING SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BAY...RINCON...GUYTON...STILSON...ELLABELL...MELDRIM...MARLOW AND
EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3236 8155 3227 8116 3212 8137 3206 8142
3225 8165
TIME...MOT...LOC 2103Z 301DEG 9KT 3228 8153
JAQSpecial weather statement, Jun 25, 6:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 601 PM EDT THU JUN 25 2015 SCZ043-252230- INLAND COLLETON SC- 601 PM EDT THU JUN 25 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY UNTIL 630 PM EDT... AT 601 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALTERBORO. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALTERBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3296 8054 3282 8069 3287 8089 3309 8070 TIME...MOT...LOC 2201Z 111DEG 3KT 3294 8074 JAQ
Local storm report, Jun 25, 6:16 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
616 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 2 NW WALTERBORO 32.92N 80.68W
06/25/2015 COLLETON SC LAW ENFORCEMENT
TREE IN ROADWAY ON KIMBRELL ST AT BELLS HIGHWAY.
&&
EVENT NUMBER CHS1500491
JMCLocal storm report, Jun 25, 6:17 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 4 NW WALTERBORO 32.94N 80.72W
06/25/2015 COLLETON SC LAW ENFORCEMENT
TREE DOWN ON BELLS HIGHWAY AT MCCLURE LANE.
&&
EVENT NUMBER CHS1500492
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:18 PM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 7 hr |
| Jun 25, 2:33 PM EDT | Special Weather Statement | CHS | McIntosh | 27 min |
| Jun 25, 2:55 PM EDT | Special Weather Statement | CHS | Effingham | 35 min |
| Jun 25, 4:13 PM EDT | Areal Flood Advisory | CHS | Chatham | 62 min |
| Jun 25, 4:15 PM EDT | Special Weather Statement | CHS | Liberty | 30 min |
| Jun 25, 4:28 PM EDT | Special Weather Statement | CHS | Effingham | 32 min |
| Jun 25, 5:03 PM EDT | Special Weather Statement | CHS | Effingham | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.